# SDR GTIA2018021002420

- Difficulty date: February 10, 2018
- Submitted: February 13, 2018
- Operation: Air carrier
- Aircraft: N522NK
- Make and model: Airbus A319-132
- Aircraft serial: 2893
- Aircraft time: 43,501 hours, 20,222 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DECENT OUT OF 260,  THRUST IDLE LIGHT TO MODERATE TURBULANCE, A STRONG ODOR IN THE COCKPIT,  ODOR DISSAPATED WITH THE NR 1 PACK SELECTED OFF,  FA REPORTED NO ODOR.
